# SDR DALA1139970665

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 66,839 hours, 30,969 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Tray
- Condition: Melted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO BWI DUE TO A HOT PLASTIC SMELL IN THE CABIN.  THE UTILITY BUS WAS TURNED OFF AND THE SMELL DISSIPATED.  NO SMELL FOR THE REMAINING 40 MINUTES.  MAINTENANCE FOUND A MELTED SERVING TRAY IN NR 1 MID GALLEY OVEN.  REMOVED TRAY RAN PACKS, VIDEOS, LIGHTS, OVENS AND COFFEEMAKERS FOR 1 HOUR NO SMELLS DETECTED. OKAY FOR SERVICE.
